# SDR UIEA2023010900009

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,063 hours, 15,259 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 300710404
- Part serial: 506B
- Condition: Failed
- Location: Totalizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING AND TOTALIZER READINGS WENT BLANK DURING CRUISE.  TRANSFERRED TO MDDR 178181 IAW MEL 28-41-01-01 CAT C DUE DATE 15JAN23. MX ACTIONS C/W.  REMOVED AND REPLACED (FQIS) PROCESSOR IAW B767 AMM 28-41-08. OPS CHECKED GOOD. NO DEFECTS NOTED. THIS CLOSES DMI 178181. PLACARDS REMOVED. MCC NOTIFIED                                 )
